Possible to conceive?

Miranda - posted on 01/20/2013 ( 1 mom has responded )

3

0

1

Me and my husband have decided we are ready for a baby. I started birth control last year in January. I was on the pill for three months but was having a period every other week. So we decided to switch to the shot. Depo. In April, I had a total of three injections and was due for my fourth in dec which I did not take. After my first shot, I had no period for the whole three months other then two days of spotting two days before my next one. Which they said was normal. My second one I started bleeding three weeks before my next one was due and bled for those three weeks, they gave me my third one early (9days) early and said after the third I should start to regulate and not have any problems. Well after the third one I started bleeding a week before thanksgiving and have been bleeding since. Before all of this I was on a completely regular schedule.... Now I'm just scared bc messed me up. What do you think should be my next step??? I called my dr and they said this was normal!?!?!

MOST HELPFUL POSTS

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms